# SDR CALA0700316

- Difficulty date: June 21, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 28,768 hours, 10,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8513
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL AT STA 344-360, BL 0.  THE INTERCOSTAL WAS REPAIRED IAW ECRA 5321-01484.
